# SDR SCNA99142

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE VERY DIM.  FOUND AFT TWO BATTERY PACKS NOT WIRED TO FLOOR TRACK.  INSTALLED MISSING WIRE FROM PACKS AT 19ABC AND 24ABC.  ALSO, REPLACED BATTERY PACK AT 24ABC.  OPERATIONALLY CHECKS GOOD.
